Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 835605, 8 pages
http://dx.doi.org/10.1155/2008/835605
Research Article

Prime Ideals and Strongly Prime Ideals of Skew Laurent Polynomial Rings

School of Mathematical Sciences, Shahrood University of Technology, P.O. Box 316-3619995161, Shahrood, Iran

Received 26 February 2008; Accepted 28 April 2008

Academic Editor: Howard Bell

Copyright © 2008 E. Hashemi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. A. Jordan, “Bijective extensions of injective ring endomorphisms,” Journal of the London Mathematical Society, vol. 25, no. 3, pp. 435–448, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Krempa, “Some examples of reduced rings,” Algebra Colloquium, vol. 3, no. 4, pp. 289–300, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. Y. Hong, N. K. Kim, and T. K. Kwak, “Ore extensions of Baer and p.p.-rings,” Journal of Pure and Applied Algebra, vol. 151, no. 3, pp. 215–226, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Hirano, “On the uniqueness of rings of coefficients in skew polynomial rings,” Publicationes Mathematicae Debrecen, vol. 54, no. 3-4, pp. 489–495, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Y. Hong, T. K. Kwak, and S. T. Rizvi, “Rigid ideals and radicals of Ore extensions,” Algebra Colloquium, vol. 12, no. 3, pp. 399–412, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. F. Birkenmeier, H. E. Heatherly, and E. K. Lee, “Completely prime ideals and associated radicals,” in Ring Theory: Proceedings of the Biennial Ohio State-Dension Conference May 1992, S. K. Jain and S. T. Rizvi, Eds., pp. 102–129, World Scientific, River Edge, NJ, USA, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. F. Birkenmeier, J. Y. Kim, and J. K. Park, “Polynomial extensions of Baer and quasi-Baer rings,” Journal of Pure and Applied Algebra, vol. 159, no. 1, pp. 25–42, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Hirano, “Some studies on strongly π-regular rings,” Mathematical Journal of Okayama University, vol. 20, no. 2, pp. 141–149, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Y. Hong and T. K. Kwak, “On minimal strongly prime ideals,” Communications in Algebra, vol. 28, no. 10, pp. 4867–4878, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. K. Kim and T. K. Kwak, “Minimal prime ideals in 2-primal rings,” Mathematica Japonica, vol. 50, no. 3, pp. 415–420, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. G. Shin, “Prime ideals and sheaf representation of a pseudo symmetric ring,” Transactions of the American Mathematical Society, vol. 184, pp. 43–60, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S.-H. Sun, “Noncommutative rings in which every prime ideal is contained in a unique maximal ideal,” Journal of Pure and Applied Algebra, vol. 76, no. 2, pp. 179–192, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L. H. Rowen, Ring Theory. Vol. I, vol. 127 of Pure and Applied Mathematics, Academic Press, Boston, Mass, USA, 1988. View at Zentralblatt MATH · View at MathSciNet
  14. E. Hashemi and A. Moussavi, “Polynomial extensions of quasi-Baer rings,” Acta Mathematica Hungarica, vol. 107, no. 3, pp. 207–224, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. E. Hashemi, “Compatible ideals and radicals of Ore extensions,” New York Journal of Mathematics, vol. 12, pp. 349–356, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. Mason, “Reflexive ideals,” Communications in Algebra, vol. 9, no. 17, pp. 1709–1724, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. C. Huh, Y. Lee, and A. Smoktunowicz, “Armendariz rings and semicommutative rings,” Communications in Algebra, vol. 30, no. 2, pp. 751–761, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet